... primary for hypogonadism. i recently quit drinking after about 20 years while taking haloperidol and valium at low doses for tourettes syndrome and anxiety. my real world stress has been bad enough the past 7 years that i vomit or dry heave almost every day. i've had progressive joint pain since 06 and random numbness on the sides of my thighs and hands and occasionally my ribs (75% of the time my right side), my feet hurt enough to limit walking much - last summer i tapered off both medicines, i had had a slight increase in my gynecomastia, but starting october, it more than doubled suddenly along with my scrotum randomly drawing up often, and december 2nd i started having pain in my right testicle/spermatic cord/groin/upper thigh area. i lost 25-30 lbs muscle (and bone density? - several of my molars have chipped and crumbled too), as well as gaining 'puffy' fat i've never had before. i also had been getting about 1/3rd the sleep i need since september. i got tested early february and my testosterone was 161 and my iron levels were high but not dangerous, my urologist saw me for a few minutes and quickly said i had an ingurinal hernia, surgeon ordered scan of my pelvis and said 'no hernia', my pain still persists and now feels like a dull ache, mostly in right testicle. the pain has subsided abit, i took 2 rounds of antibiotics so far, each time it seemed to help finally but the pain returned quickly after finishing the medicine. i'm getting more sleep finally, eating foods that might raise my testosterone some... i believe this all is most likely from the alcohol and possibly my prescription meds along with nerve damage (neuropathy?), but what can i do if my doctors can't find anything? anything i can do to help myself? any ideas?
Folate/folic acid for neuropathy; high dose I take 5 mgs when I remember but that is alcohol related. Only an MRI or x ray will identify avascular necrosois (similar symptoms to inguinal hernia).
Gynecomastia; Testosterone deficiency, So testosterone HRT or if you are me your last erection was likely your last. I have a demented endocrine system (a microadenoma on my pituitary) which can't be treated due to calcification of my brain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2011 • 4 answers
Posted 11 Oct 2012 • 5 answers
Posted 22 Apr 2013 • 2 answers
Posted 15 Mar 2014 • 4 answers
Posted 23 May 2014 • 3 answers